Ok, I've just started lamictal a couple dayz ago. But i'm still taking my regular dose of lithium along with it for the first week, second week, one less lithium pill plus lamictal, third week all lamictal and no more lithium. The problem is I've been feeling very anxious/nervous since i've started taking the lamictal three dayz ago. I don't know if i just need to adjust to it or what? I'm usually very confident and don't let things bother me, I haven't felt like this in a very long time, it's scary.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...